# SDR TRAX200800867

- Difficulty date: July 3, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 14,300 hours, 9,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD OF RT OVERWING EMERGENCY EXIT HAS SEVERAL INOP BULBS.  REMOVED AND REPLACED RT OVERWING EMERGENCY EXIT FWD FLOOR LEVEL EMERGENCY FLOOD LIGHT BULBS. OPS CHECK GOOD.  (B)
